Home > 2014 ICD-10-CM Diagnosis Codes > Injury, poisoning and certain other consequences of external causes S00-T88 > Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances T36-T50 > Poisoning by, adverse effect of and underdosing of agents primarily acting on smooth and skeletal muscles and the respiratory system T48-
2014 ICD-10-CM Diagnosis Code T48.6X5A
Adverse effect of antiasthmatics, initial encounter
T48.6X5A is a billable ICD-10-CM code that can be used to specify a diagnosis.
On October 1, 2014 ICD-10-CM will replace ICD-9-CM in the United States, therefore, T48.6X5A and all ICD-10-CM diagnosis codes should only be used for training or planning purposes until then.
Adverse effect of anti-asthma medication
Adverse reaction to antiasthmatics
ICD-10-CM T48.6X5A is part of Diagnostic Related Group(s) (MS-DRG v30.0):
793 Full term neonate with major problems
917 Poisoning & toxic effects of drugs with mcc
918 Poisoning & toxic effects of drugs without mcc